Doctor insights on:
Fluoxetine (brand prozac) is an antidepressant in the class known as serotonin selective reuptake inhibitors aka ssris. Fda approved in 1987 for the treatment of major depressive disorder. Subsequently approved for obsessive compulsive disorder, bulimia nervosa, panic disorder, and premenstrual dysphoric disorder. Significantly safer and much better ...Read more
Taking 20mg of Prozac (fluoxetine) even after 8 mos. Makes me feel nausea in the morning for a few hours. Could I take this at night instead..
Yes: That is usually fine. Are you taking it with food? That can help.
Been on Prozac (fluoxetine) 10mg for a week feel nausea couple hours after taking it. Can I take ginger root for nausea with the prozac (fluoxetine)?
Ginger: It helps temporarily until side effects are gone.See 1 more doctor answer
Took prozac (fluoxetine) for 2 days but got nausea and weakness. I stopped it 3 days ago, and still have these symptoms. How long till it is gone?
Been on 10mg Prozac (fluoxetine) 6 weeks. Feeling better. Dr says to start 20mg. Will I experience nausea and increased anxiety again changing dose?
Probably not: Usually, the initial side effects of a medication are not repeated when increasing doses. However, by crystal ball is in the shop and we will only know when you try.
Can I take zofran (ondansetron) for nausea if I take 10mg prozac once a day? Are there any interactions?
I am 62 been on 20mg of Prozac for 8 mos. Makes me nausea most of the day. Tried celexea. That was worse how about lexapro (escitalopram)?
Thoughts.: Lexapro (escitalopram) is about the gentlest of all of the ssri's (although there is no guarantee). I think it is probably worth a try. If you still have nausea - you can take with food. If you still have nausea, would suggest regular use of probiotics (i have yet to have a patient that it didn't work for). Good luck.
I have been on Prozac (fluoxetine) for 8 mos. I am62 makes me nausea. How hard is it to make the transisition to try another antidepressant?
Began a thyroid med last week (mornings), but also take Prozac (fluoxetine) 40mg and topiramate (eves). In mornings now wake with crosseyed double vision/nausea, and during day at times get disoriented/nauseous?
Probably not the med: These symptoms don't sound like things the thyroid med would cause. Perhaps you have a problem with circulation or the brain. See your doctor and get checked as soon as possible. Good luck!See 2 more doctor answers
Depression Prozac (fluoxetine): These are uncomfortable symptoms. It is possible that you had these symptoms before starting prozac, (fluoxetine) and symptoms became intense after starting prozac, (fluoxetine) please see your psychiatrist soon, discuss treatment modalities for your depression. Depression is treatable with good results. Care for your life!See 1 more doctor answer
Depoprovera: Side effects of depoprovera are: headaches, weight gain, dizziness, abdominal pain and anxiety (although all these are uncommon: less than 2-3 % chances) most common side effects are abnormal bleeding, temporary decreased in bone density and weight gain. Effects of depoprovera can dissapear after 6-8 months of last dose.
Day 2 on Prozac (fluoxetine) feeling really depressed. Nausea, frequent use of toilet, lethargic, tired, no motivation, low, sad.
Initial worsening: Its not uncommon to have some initial worsening beginning antidepressant and some GI side effects. This should improve after 2 weeks. If it doesn't contact your prescriber. Also tell them if you get suicidal.See 1 more doctor answer
Nausea, bloating & appetite loss, & this has been going on for a month. It's not depression because I'm on Prozac (fluoxetine) for that. Not sexually active either
Check up: Make an appointment with your doctor. There are a lot of things that could be going on. A month is long enough to wait to see if it passes on it's own. You need to get treated so you can know how to get better. Good luck!
Tried 1 dose Prozac (fluoxetine) and within 24 hours had severe vomiting followed by stomach cramps/ nausea. Took 3 days to completely get over this. Uncommon?
Is nausea headache shooting earache & shooting head pain teeth grinding dizzyness light headed all side effects of prozac (fluoxetine)?
Not necessarily: Many of your symptoms appear to be related to a TMJ/TMD issue. Prozac (fluoxetine) does have some terrible side effects (bad effects,) and should be explored. But the question is if you had any of these symptoms prior to going on Prozac (fluoxetine). Get to your Dr. Or pharmacist and ask many questions. You may need more than one Dr. And/or a TMJ/TMD specialist.
Assuming the nausea: Is a side effect of the medication, either you can stop the medication and the nausea should be gone within a week, or you can keep taking the medication, possibly lower the dose and take it with food, usually the body will adjust to the medication after 3 or 4 weeks. Feel better! Also, don't be shy about calling your prescribing doctor for advice. That's their job! :)
Can fluoxetine cause u to be nausea for a while til u get used to the medicine? How long will it last? Been on it for 19 days.
Yes: There isn't a guarantee that the nausea will resolve however. If you don't take it with food - start with that. I have never seen this not correct with addition of probiotics. Discuss with your treating physician.